76K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen, sore face and no periods

3 REPLIES 3

Re: Tamoxifen, sore face and no periods

The face soreness sounds like acne roseacea which my mum suffers from sometimes. I think some creams etc can irritate it so the hypoallergenic moisturiser sounds sensible.

Re: Tamoxifen, sore face and no periods

Hi Coach K,

I have been on Tamoxifen for two years now and am in the tiny minority who have a lot of side effects.

Re: periods, I can't improve on what Road Runner says... I was 47 at diagnosis and am now 50. Like you nothing since FEC-2, this despite a family history of late menopause, and evidence of underlying fluctuations in hormones (I flush for Britain even with drugs to help, but it varies week to week in a cyclic fashion)

Re: red face, since I had Tax I have had a tendency to red patches on my face sort of the inner part of my cheeks (nearer my nose) which can get bits of acne on them and the odd sore blotch. I am pretty sure this hormonal/Tamoxifen related but to be honest, I am far more conscious of it than other people. When I first took Tamoxifen I got what my GP called a transition rash, which was like excema, and quite sore, on my neck and chin. She prescribed trimovate cream which cleared it up and it has never recurred. I use a hypoallergenic mousturiser on my face as I have sensitive skin anyway.

Not sure if this fits or will help, but hope you get to the root of it soon. Speak to your GP or BCN if the soreness persists as you don't want to risk skin damage or skin infections.

Re: Tamoxifen, sore face and no periods

I can't comment on the sore face, but it is quite usual for chemo to stop your periods. Whether they come back depends on your age, the age you would have gone through a natural menopause, which way the wind is blowing...........

My periods stopped during chemo when I was 44. I then went on to take tamoxifen for five years, no periods, tamoxifen stopped last October, just after I had turned 50, then wham, period recommenced this January - totally amazed and pissed off!

So I think there is no normal - anything can happen.

Guest user
Not applicable

Tamoxifen, sore face and no periods

I have been taking Tamoxifen for over 3 months and haven't found it too bad. I have had some hot flushes but these seem to be subsiding. I have now developed a red face and some soreness. I thought this was juust due to having a cold but it seems to be persisting - could this be Tamoxifen or other SE? I also havent had a period since my second FEC last June - is this normal?